# SDR DALA1145040949

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 56,867 hours, 42,912 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP 6 DAMAGED HOLES WERE FOUND ON THE RT SIDE OF THE VERTICAL STAB FRONT SPAR CHORD.  THE SUBJECT HOLES WERE OPENED TO NR 1-(0.218") NR 4-(0.218") NR 5-(0.218") NR -6(0.218") NR 7-(0.234") RESPECTIVELY.  THE HOLES ARE OPENED IN THE SPAR CHORD TO ALLOW FOR 0.030 WALL MIN. ON EA. BUSHING.  BUSHINGS ARE INSTALLED AT EACH LOCATION AND A REPAIR STRAP  WAS INSTALLED PER DRAFT SG0955005-7003 REPAIR.  DURING THE REPAIR THE FORTH HOLE BELOW NR 1 WAS DAMAGED AND REQUIRED OVERRSIZE TO .246 TO OBTAIN CLEAN HOLE.  NOTE THAT ALL HOLES WERE OUT OF ROUND AND NO CRACKS WERE FOUND DURING INITIAL INSP ERA-494480-14.
